# SDR DXTA2023060187470

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 14,618 hours, 11,127 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Light
- Part number: 991904031
- Part serial: 126003946
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DC GENERATION AND CONTROL: WHEN BATTERY POWER TURNED ON THERE IS SMOKE COMING FROM TOP OF ENTRANCE STAIRS WHERE THE EMERGENCY EGRESS LIGHTS ARE WHERE THE CARPET HAS VELCRO ONTO THE SIDE WHERE YOU STEP DOWN INTO THE PLANE. FOWL ELECTICAL BURN SMELL.  R&R THRESHOLD LIGHT.  ALL WORK DONE IAW 560XL MM# 33-20-04.  OPS CHECK GOOD.
